# SDR COM11863

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3211001003
- Condition: Leaking
- Location: Rudder
- Part time: 13,753 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAK AT VERTICAL STABILIZER.  REPLACED THE RUDDER POWER CONTROL UNIT.
